# SDR CA131023009

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,084 hours
- Engine: Lyc O320E2D
- System (JASC): 2701 · Control Column Section
- Part: Structure
- Part number: 05600144
- Condition: Cracked
- Location: Control Column
- Part time: 2,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER TUBE OF CONTROL TEE ASSY FOUND CRACKED ABOVE LOWER BEARING IN AREA OF TUBE CRIMPING .  CRACKED IN 2 LOCATIONS, FORE AND AFT STARTING IN MFG WELD EXTENDING UP INTO TUBE APPROXIMATELY .7500".  SUSPECT WATER FREEZING IN TUBE.  CORROSION INSPECTION IN SAME AREA COMPLETED AND FOUND WITHIN LIMITS.
